Characterization of (m,1)-transitive and (3,2)-transitive semi-complete directed graphs

Tuza, Zsolt (1994) Characterization of (m,1)-transitive and (3,2)-transitive semi-complete directed graphs. DISCRETE MATHEMATICS, 135 (1-3). pp. 335-347.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/536

Update Item Update Item